# SDR IPXA10558306

- Difficulty date: January 19, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  CORROSION ON FLOORBEAM SUPPORT PLATE/FITTING     REMOVED, FABRICATED, AND INSTALLED FITTING IAW DWG 232N2209, AND SRM 51-40-05-0G.
